Extended Hartree and Fock methods
Doklady Akademii Nauk, Tome 135 (1960) no. 4, pp. 809-810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_4_a11,
author = {Ya. I. Vizbaraite and K. K. Eringis and A. P. Yucis},
title = {Extended {Hartree} and {Fock} methods},
journal = {Doklady Akademii Nauk},
pages = {809--810},
year = {1960},
volume = {135},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a11/}
}
Ya. I. Vizbaraite; K. K. Eringis; A. P. Yucis. Extended Hartree and Fock methods. Doklady Akademii Nauk, Tome 135 (1960) no. 4, pp. 809-810. http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a11/